Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i11.20
pages 2-14

Control Synthesis of Nonlinear Objects under Uncertainty Conditions

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

RÉSUMÉ

Consideration is given to the problem of control synthesis of a family of discrete nonlinear control systems under measurement of the state vector with bounded disturbances. The initially stated problem of control synthesis as a generalization of Zubov problem is transformed into a symbiosis of Zubov problem and Bulgakov problem due to the presence of nonlinearity. The main result of the paper represents the analytical solution of the minimax synthesis problem.


Articles with similar content:

Eigenvalues of a Shrodinger Equation with a Singular Potential
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Lyashenko
Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
The Suboptimal Stochastic Control in Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Sergey V. Sokolov